Volume 9, Issue 3
Generalised Backward Differentiation Formulae for Fractional Differential Equation

Jingjun Zhao, Teng Long & Yang Xu

East Asian J. Appl. Math., 9 (2019), pp. 506-521.

Published online: 2019-06

Preview Purchase PDF 10 6031
Export citation
  • Abstract

A new approach to construction of generalised backward differentiation formulae for fractional differential equations is proposed. The consistence and convergence of the method are considered and numerical simulations are presented.

  • Keywords

Fractional differential equation, boundary value method, fractional linear multistep method, consistency, convergence.

  • AMS Subject Headings

65L20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-9-506, author = {}, title = {Generalised Backward Differentiation Formulae for Fractional Differential Equation}, journal = {East Asian Journal on Applied Mathematics}, year = {2019}, volume = {9}, number = {3}, pages = {506--521}, abstract = {

A new approach to construction of generalised backward differentiation formulae for fractional differential equations is proposed. The consistence and convergence of the method are considered and numerical simulations are presented.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.150618.091018}, url = {http://global-sci.org/intro/article_detail/eajam/13164.html} }
TY - JOUR T1 - Generalised Backward Differentiation Formulae for Fractional Differential Equation JO - East Asian Journal on Applied Mathematics VL - 3 SP - 506 EP - 521 PY - 2019 DA - 2019/06 SN - 9 DO - http://doi.org/10.4208/eajam.150618.091018 UR - https://global-sci.org/intro/article_detail/eajam/13164.html KW - Fractional differential equation, boundary value method, fractional linear multistep method, consistency, convergence. AB -

A new approach to construction of generalised backward differentiation formulae for fractional differential equations is proposed. The consistence and convergence of the method are considered and numerical simulations are presented.

Jingjun Zhao, Teng Long & Yang Xu. (2019). Generalised Backward Differentiation Formulae for Fractional Differential Equation. East Asian Journal on Applied Mathematics. 9 (3). 506-521. doi:10.4208/eajam.150618.091018
Copy to clipboard
The citation has been copied to your clipboard